# SDR ASOA2015040712542

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,974 hours, 29,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT NR 6 INOPERATIVE.  RE-LAMPED IAW AMM 33-51-21.  SYS OPS CHECKED GOOD.  NO FURTHER ACTION.
